# SDR ARWA20020103

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,519 hours, 25,947 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ENTERING A/C LANDING GEAR UNSAFE LIGHT ILLUMINATED.  REPAIRED WIRE IAW MM 20-50-1.  OPS CHECK GOOD IAW MM 33-41-0.
